Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Deep eclipses in the cataclysmic variable 1RXS J020929.0+283243
Authors: Denisenko, D. V.; Pavlinsky, M. N.; Sunyaev, R. A.; Aslan, Z.; Khamitov, I.; Parmaksizoglu, M.
Date of Publication (YYYY-MM-DD): 2006-04
Title of Journal: Astronomy Letters - A Journal of Astronomy and Space Astrophysics
Volume: 32
Issue / Number: 4
Start Page: 252
End Page: 256
Document Type: Article
ID: 285244.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.